Existence of Solution for Nonlinear Elliptic Equations with Unbounded Coefficients and L1 Data

Redwane, Hicham
January 2009
International Journal of Mathematics & Mathematical Sciences;2009, p1
Academic Journal
An existence result of a renormalized solution for a class of nonlinear elliptic equations is established. The diffusion functions a(x, u,∇u) may not be in (Lloc1(Ω))N for a finite value of the unknown and the data belong to L1(Ω).


Related Articles

  • The Cauchy Problem for the Heat Equation in Zygmund Spaces. Konenkov, A. // Differential Equations;Jun2005, Vol. 41 Issue 6, p860 

    This article focuses on the Cauchy problem for the heat equation in Zygmund spaces. The solvability of the Cauchy problem for second-order parabolic equations in the strip in anisotropic Holder spaces is well known. The Cauchy problem for second-order parabolic equations in the Sobolev spaces...

  • A RBF Based Local Gridfree Scheme for Unsteady Convection-Diffusion Problems. Sanyasiraju, Y. V. S. S.; Chandhini, G. // CFD Letters;2009, Vol. 1 Issue 2, p59 

    In this work a Radial Basis Function (RBF) based local gridfree scheme has been presented for unsteady convection diffusion equations. Numerical studies have been made using multiquadric (MQ) radial function. Euler and a three stage Runge-Kutta schemes have been used for temporal discretization....

  • FIFTH-ORDER NUMERICAL METHODS FOR HEAT EQUATION SUBJECT TO A BOUNDARY INTEGRAL SPECIFICATION. REHMAN, M. A.; TAJ, M. S. A.; BUTT, M. M. // Acta Mathematica Universitatis Comenianae;2010, Vol. 79 Issue 1, p89 

    In this paper a fifth-order numerical scheme is developed and implemented for the solution of the homogeneous heat equation ut = αuxx with a nonlocal boundary condition as well as for the inhomogeneous heat equation ut = uxx+s(x; t) with a nonlocal boundary condition. The results obtained...

  • ITERATIVE METHODS FOR THE FORWARD-BACKWARD HEAT EQUATION. Xiao-liang Cheng; Jie Sun // Journal of Computational Mathematics;Jul2005, Vol. 23 Issue 4, p419 

    In this paper we propose the finite difference method for the forward-backward heat equation. We use a coarse-mesh second-order central difference scheme at the middle line mesh points and derive the error estimate. Then we discuss the iterative method based on the domain decomposition for our...

  • A note on admissibility for unbounded bilinear control systems. Berrahmoune, Larbi // Bulletin of the Belgian Mathematical Society - Simon Stevin;May2009, Vol. 16 Issue 2, p193 

    This paper studies infinite-dimensional bilinear control systems described by y'(t) = Ay(t) + u(t)By(t) where A generates a semigroup (etA)t≥0 on a Banach space Y (state space), B : D(B)(⊂ Y) → Y is an unbounded linear operator and u ∈ Llocp(0,∞) is a scalar control....

  • Strong Superconvergence of Finite Element Methods for Linear Parabolic Problems. Kening Wang; Shuang Li // International Journal of Mathematics & Mathematical Sciences;2009, p1 

    We study the strong superconvergence of a semidiscrete finite element scheme for linear parabolic problems on Q = Ω× (0, T], where Ω is a bounded domain in Rd (d ≤ 4) with piecewise smooth boundary. We establish the global two order superconvergence results for the error between...

  • On the existence of solutions of operator differential equations. Solonukha, O. V. // Ukrainian Mathematical Journal;Jun2004, Vol. 56 Issue 6, p996 

    We consider nonlinear equations of parabolic type in reflexive Banach spaces. We present sufficient conditions for the existence of solutions of these equations. We use methods for the investigation of problems with operators of pseudomonotone (on a subspace) type. In addition, a sufficient...

  • Convergence of a Finite Difference Scheme for a Parabolic Transmission Problem in Disjoint Domains. Milovanović, Zorica // PAMM: Proceedings in Applied Mathematics & Mechanics;Dec2013, Vol. 13 Issue 1, p433 

    In this paper we investigate a parabolic transmission problem in disjoint domains. An a priori estimate for its weak solution in appropriate Sobolev-like space is proved. The convergence of a finite difference scheme (FDS) approximating this problem is analyzed. (© 2013 Wiley-VCH Verlag GmbH...

  • Optimal Control Problems for a Class of Semilinear Multisolution Elliptic Equations. Gao, H.; Pavel, N. H. // Journal of Optimization Theory & Applications;Aug2003, Vol. 118 Issue 2, p353 

    We study the optimal control problem for a class of elliptic problems that may possess multiple solutions. We obtain necessary conditions for optimal control by constructing a related parabolic problem and using known results for the parabolic problem.


Read the Article


Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics